# SDR 99ZZZX1710

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 2810 · Fuel Storage
- Part: Vent
- Part number: 369A8119
- Condition: Misinstalled
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: K, W
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT HAD FUEL DRIPPING FROM THE BELLY.  FOUND FORWARD FUEL VENT WAS MIS-SHIMMED AT INSTALLATION.  RE-SHIMMED AND REPLACED SEALS.
